JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTROLLABILITY OF SECOND-ORDER IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH STATE-DEPENDENT DELAY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTROLLABILITY OF SECOND-ORDER IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH STATE-DEPENDENT DELAY
Arthi, Ganesan; Balachandran, Krishnan;
  PDF(new window)
 Abstract
The purpose of this paper is to investigate the controllability of certain types of second order nonlinear impulsive systems with statedependent delay. Sufficient conditions are formulated and the results are established by using a fixed point approach and the cosine function theory Finally examples are presented to illustrate the theory.
 Keywords
controllability;impulsive differential equations;neutral differential equations;state-dependent delay;
 Language
English
 Cited by
1.
Convergence of solutions of nonlinear neutral differential equations with multiple delays, Boletín de la Sociedad Matemática Mexicana, 2015, 21, 2, 219  crossref(new windwow)
2.
On the Controllability of Nonlocal Second-Order Impulsive Neutral Stochastic Integro-Differential Equations with Infinite Delay, Asian Journal of Control, 2015, 17, 4, 1233  crossref(new windwow)
3.
Existence of Semi Linear Impulsive Neutral Evolution Inclusions with Infinite Delay in Frechet Spaces, Mathematics, 2016, 4, 2, 23  crossref(new windwow)
4.
Existence of Solutions and Approximate Controllability of Fractional Nonlocal Neutral Impulsive Stochastic Differential Equations of Order 1 < q < 2 with Infinite Delay and Poisson Jumps, Journal of Dynamical and Control Systems, 2017, 23, 2, 213  crossref(new windwow)
5.
An Existence Result for Nonlocal Impulsive Second-Order Cauchy Problems with Finite Delay, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
W. G. Aiello, H. I. Freedman, and J. Wu, Analysis of a model representing stage-structured population growth with state-dependent time delay, SIAM J. Appl. Math. 52 (1992), no. 3, 855-869. crossref(new window)

2.
A. Anguraj, M. M. Arjunan, and E. Hernandez, Existence results for an impulsive neutral functional differential equation with state-dependent delay, Appl. Anal. 86 (2007), no. 7, 861-872. crossref(new window)

3.
K. Balachandran and S. M. Anthoni, Controllability of second-order semilinear neutral functional differential systems in Banach spaces, Comput. Math. Appl. 41 (2001), no. 10-11, 1223-1235. crossref(new window)

4.
M. Bartha, Periodic solutions for differential equations with state-dependent delay and positive feedback, Nonlinear Anal. 53 (2003), no. 6, 839-857. crossref(new window)

5.
Y. Cao, J. Fan, and T. C. Gard, The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear Anal. 19 (1992), no. 2, 95-105. crossref(new window)

6.
Y.-K. Chang, M. M. Arjunan, and V. Kavitha, Existence results for a second order impulsive functional differential equation with state-dependent delay, Differ. Equ. Appl. 1 (2009), no. 3, 325-339.

7.
F. Chen, D. Sun, and J. Shi, Periodicity in a food-limited population model with toxicants and state-dependent delays, J. Math. Anal. Appl. 288 (2003), no. 1, 136-146. crossref(new window)

8.
A. Domoshnitsky, M. Drakhlin, and E. Litsyn, On equations with delay depending on solution, Nonlinear Anal. 49 (2002), no. 5, 689-701. crossref(new window)

9.
R. D. Driver, A neutral system with state-dependent delay, J. Differential Equations 54 (1984), no. 1, 73-86. crossref(new window)

10.
H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North-Holland, Amsterdam, 1985.

11.
F. Hartung, Parameter estimation by quasilinearization in functional differential equations with state-dependent delays: a numerical study, Proceedings of the Third World Congress of Nonlinear Analysts, Part 7 (Catania, 2000), Nonlinear Anal. 47 (2001), no. 7, 4557-4566. crossref(new window)

12.
F. Hartung, T. L. Herdman, and J. Turi, Parameter identification in classes of neutral differential equations with state-dependent delays, Nonlinear Anal. 39 (2000), no. 3, 305-325. crossref(new window)

13.
F. Hartung, T. Krisztin, H.-O. Walther, and J. Wu, Functional Differential Equations with State-Dependent Delays: Theory and Applications, in: A. Canada, P. Drabek, A. Fonda (Eds.), Handbook of Differential Equations : Ordinary Differential Equations, Elsevier B. V, 2006.

14.
F. Hartung and J. Turi, Identification of parameters in delay equations with state-dependent delays, Nonlinear Anal. 29 (1997), no. 11, 1303-1318. crossref(new window)

15.
E. Hernandez, Existence of solutions for a second order abstract functional differential equation with state-dependent delay, Electron. J. Differential Equations 2007 (2007), no. 21, 10 pp.

16.
E. Hernandez and M. McKibben, On state-dependent delay partial neutral functional differential equations, Appl. Math. Comput. 186 (2007), no. 1, 294-301. crossref(new window)

17.
E. Hernandez, M. A. McKibben, and H. Henriquez, Existence results for partial neutral functional differential equations with state-dependent delay, Math. Comput. Modelling 49 (2009), no. 5-6, 1260-1267. crossref(new window)

18.
E. Hernandez, M. Pierri, and G. Uniao, Existence results for an impulsive abstract partial differential equation with state-dependent delay, Comput. Math. Appl. 52 (2006), no. 3-4, 411-420. crossref(new window)

19.
E. Hernandez, A. Prokopczyk, and L. A. Ladeira, A note on partial functional differential equations with state-dependent delay, Nonlinear Anal. Real World Appl. 7 (2006), no. 4, 510-519. crossref(new window)

20.
E. Hernandez, R. Sakthivel, and S. Tanaka, Existence results for impulsive evolution differential equations with state-dependent delay, Electron. J. Differential Equations 2008 (2008), no. 28, 11 pp.

21.
Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Infinite Delay, Lecture Notes in Mathematics, 1473, Springer-Verlag, Berlin, 1991.

22.
J. M. Jeong and H. G. Kim, Controllability for semilinear functional integrodifferential equations, Bull. Korean Math. Soc. 46 (2009), no. 3, 463-475. crossref(new window)

23.
J. Kisynski, On cosine operator functions and one parameter group of operators, Studia Math. 49 (1972), 93-105.

24.
V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

25.
W. S. Li, Y.-K. Chang, and J. J. Nieto, Solvability of impulsive neutral evolution differential inclusions with state-dependent delay, Math. Comput. Modelling 49 (2009), no. 9-10, 1920-1927. crossref(new window)

26.
S. K. Ntouyas and D. O' Regan, Some remarks on controllability of evolution equations in Banach spaces, Electron. J. Differential Equations 2009 (2009), no. 79, 6 pp.

27.
J. Y. Park and H. K. Han, Controllability for some second order differential equations, Bull. Korean Math. Soc. 34 (1997), no. 3, 411-419.

28.
J. Y. Park, S. H. Park, and Y. H. Kang, Controllability of second-order impulsive neutral functional differential inclusions in Banach spaces, Math. Methods Appl. Sci. 33 (2010), no. 3, 249-262.

29.
B. N. Sadovskii, On a fixed point principle, Funct. Anal. Appl. 1 (1967), no. 2, 74-76.

30.
R. Sakthivel, N. I. Mahmudov, and J. H. Kim, On controllability of second-order nonlinear impulsive differential systems, Nonlinear Anal. 71 (2009), no. 1-2, 45-52. crossref(new window)

31.
A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.

32.
J. G. Si and X. P. Wang, Analytic solutions of a second-order functional differential equation with a state dependent delay, Results Math. 39 (2001), no. 3-4, 345-352. crossref(new window)

33.
C. C. Travis and G. F.Webb, Compactness, regularity and uniform continuity properties of strongly continuous cosine families, Houston J. Math. 3 (1977), no. 4, 555-567.

34.
C. C. Travis and G. F.Webb, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hungar. 32 (1978), no. 1-2, 75-96. crossref(new window)

35.
Z. Yang and J. Cao, Existence of periodic solutions in neutral state-dependent delay equations and models, J. Comput. Appl. Math. 174 (2005), no. 1, 179-199. crossref(new window)